# SDR SWAA2020060180978

- Difficulty date: May 27, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 29,899 hours, 18,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR AND AFT EMERGENCY EXIT SIGN DAMAGED.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-01.
